# SDR 9606732704

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION ON TAKEOFF, THE LEFT MAIN GEAR DID NOT RETRACT.  RECYCLED GEAR ONCE AND GEAR INDICATION ON LEFT GEAR WAS NORMAL WITH DOOR DISAGREE INDICATION.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  DTW MAINTENANCE PERFORMED INSPECTION AND GEAR RETRACTION AND EXTENSION OF LANDING GEAR SYSTEM, OPERATIONAL CHECK OK.
